RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 4(382), Pages 187–188 (Mi umn9222)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Rationality of generating functions of cycle rook polynomials and cycle permanents of Kronecker products of Toeplitz matrices and circulants with the matrix $J_k$, and their computation

A. M. Kamenetskii


DOI: https://doi.org/10.4213/rm9222

Full text: PDF file (313 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:4, 785–787

Bibliographic databases:

MSC: 15A15, 15A57
Presented: S. K. Lando
Accepted: 05.06.2008

Citation: A. M. Kamenetskii, “Rationality of generating functions of cycle rook polynomials and cycle permanents of Kronecker products of Toeplitz matrices and circulants with the matrix $J_k$, and their computation”, Uspekhi Mat. Nauk, 63:4(382) (2008), 187–188; Russian Math. Surveys, 63:4 (2008), 785–787

Citation in format AMSBIB
\Bibitem{Kam08}
\by A.~M.~Kamenetskii
\paper Rationality of generating functions of cycle rook polynomials and~cycle permanents of Kronecker products of Toeplitz matrices and~circulants with the matrix~$J_k$, and their computation
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 4(382)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn9222}
\crossref{https://doi.org/10.4213/rm9222}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2483209}
\zmath{https://zbmath.org/?q=an:1176.15009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..785K}
\elib{http://elibrary.ru/item.asp?id=11161462}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 4
\pages 785--787
\crossref{https://doi.org/10.1070/RM2008v063n04ABEH004558}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000261943000012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65649150341}


Linking options:
  • http://mi.mathnet.ru/eng/umn9222
  • https://doi.org/10.4213/rm9222
  • http://mi.mathnet.ru/eng/umn/v63/i4/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:235
    Full text:63
    References:21
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019